Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Estimates for operator norms on weighted spaces and reverse Jensen inequalities


Author: Stephen M. Buckley
Journal: Trans. Amer. Math. Soc. 340 (1993), 253-272
MSC: Primary 42B20; Secondary 42B25, 47A30, 47B38, 47G10
MathSciNet review: 1124164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the dependence on the $ {A_p}$ norm of $ w$ of the operator norms of singular integrals, maximal functions, and other operators in $ {L^p}(w)$. We also examine connections between some fairly general reverse Jensen inequalities and the $ {A_p}$ and $ R{H_p}$ weight conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20, 42B25, 47A30, 47B38, 47G10

Retrieve articles in all journals with MSC: 42B20, 42B25, 47A30, 47B38, 47G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1124164-0
PII: S 0002-9947(1993)1124164-0
Keywords: Singular integral, maximal function, weights
Article copyright: © Copyright 1993 American Mathematical Society